# SDR CHQA20000023

- Difficulty date: August 2, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N844JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 760
- Aircraft time: 25,385 hours, 32,694 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY AFTER THE LANDING GEAR INDICATION FOR THE NOSE GEAR FAILED.  AIRCRAFT LANDED WITHOUT INCIDENT.  THE NOSE GEAR UPLOCK ACTUATOR SWITCH WAS REPLACED, GEAR SWUNG, WITH ALL INDICATIONS NORMAL.
